Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Treatment for cold and headache - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hello
Doctor :   How can I help ?
User :   hello
User :   i am suffering from cold...from many days
User :   n it genreally happens
User :   with in few duration
User :   what is the reason
Doctor :   Since When are you having this and What is the Nature of your clod Do you have any otehr Symptoms along with it ?
User :   its around last 2 months
User :   its running nose..n hedck
Doctor :   Ok.
User :   is it due to some elaregy
Doctor :   Provide your age, gender, occupation,
User :   i am taking medicine like alrec-d
User :   23yrs,female,sowtware engineer
User :   whnever i sit near gives problem to me
Doctor :   Why do you try not to be in the AC for long hours
Doctor :   and also You shall need to get the ENT examination for the Sinuses Examination
User :   but in offices we have ac
User :   ok
Doctor :   I understand that your Sinuses do not
Doctor :   For the Time being your could take Tab SINAREST and that shall give you some relief from the COLD
Doctor :   but this is only Symptomatic
Doctor :   not Definitive
Doctor :   treatment
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor